The autonomous norm on Ham(R2n) is bounded

Michael Brandenbursky, Jarek Kedra

Research output: Contribution to journalArticle

4 Downloads (Pure)

Abstract

We prove that the autonomous norm on the group of compactly supported Hamiltonian diffeomorphisms of the standard R2n is bounded.
Original languageEnglish
Pages (from-to)63-65
Number of pages3
JournalAnnales mathématiques du Québec
Volume41
Issue number1
Early online date16 Jul 2016
DOIs
Publication statusPublished - Apr 2017

Fingerprint

Diffeomorphisms
Norm
Standards

Keywords

  • Hamiltonian diffeomorphisms
  • Autonomous norm

Cite this

The autonomous norm on Ham(R2n) is bounded. / Brandenbursky, Michael; Kedra, Jarek.

In: Annales mathématiques du Québec, Vol. 41, No. 1, 04.2017, p. 63-65.

Research output: Contribution to journalArticle

Brandenbursky, Michael ; Kedra, Jarek. / The autonomous norm on Ham(R2n) is bounded. In: Annales mathématiques du Québec. 2017 ; Vol. 41, No. 1. pp. 63-65.
@article{423af5445a7d4f26857fc87a883899f5,
title = "The autonomous norm on Ham(R2n) is bounded",
abstract = "We prove that the autonomous norm on the group of compactly supported Hamiltonian diffeomorphisms of the standard R2n is bounded.",
keywords = "Hamiltonian diffeomorphisms, Autonomous norm",
author = "Michael Brandenbursky and Jarek Kedra",
note = "We thank the Center for Advanced Studies in Mathematics at Ben Gurion University for supporting the visit of the second author at BGU. We also thank the anonymous referee for useful comments.",
year = "2017",
month = "4",
doi = "10.1007/s40316-016-0065-7",
language = "English",
volume = "41",
pages = "63--65",
journal = "Annales math{\'e}matiques du Qu{\'e}bec",
issn = "2195-4755",
publisher = "Springer",
number = "1",

}

TY - JOUR

T1 - The autonomous norm on Ham(R2n) is bounded

AU - Brandenbursky, Michael

AU - Kedra, Jarek

N1 - We thank the Center for Advanced Studies in Mathematics at Ben Gurion University for supporting the visit of the second author at BGU. We also thank the anonymous referee for useful comments.

PY - 2017/4

Y1 - 2017/4

N2 - We prove that the autonomous norm on the group of compactly supported Hamiltonian diffeomorphisms of the standard R2n is bounded.

AB - We prove that the autonomous norm on the group of compactly supported Hamiltonian diffeomorphisms of the standard R2n is bounded.

KW - Hamiltonian diffeomorphisms

KW - Autonomous norm

U2 - 10.1007/s40316-016-0065-7

DO - 10.1007/s40316-016-0065-7

M3 - Article

VL - 41

SP - 63

EP - 65

JO - Annales mathématiques du Québec

JF - Annales mathématiques du Québec

SN - 2195-4755

IS - 1

ER -